# SDR ASOA20150119011

- Difficulty date: January 19, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 34,510 hours, 19,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION BOTH AFT OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 4 EMERGENCY LIGHT BATTERY CHARGER, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
